... around 1:pm?
It's a matter of how much sub you had in your system and whether or not the opiates will work. The safety factor is in direct relation to what you do to yourself.
The danger is people relapse or take RX opiates for legitimate pain (it doesn't matter which one it is I am not judging) and they have to take too much because the long-lasting effects of the buprenorphine requires it for the opiates to work properly. Lots of people have experienced OD due to this.
How I answer the question would depend on how many mg of suboxone you were taking daily and for how long vs what and how much opiate you were planning on taking.
Please be very careful. It's so easy to relapse or worse if that is a concern to you.
Thank you Robert... K.. I would really be concerned that you will have to go back to square one. I am not being judgemental, I just want you to think. I am glad you are asking us for our input. How long in your system is as Robert states but I must add that you must also consider your weight and what other medical problems you might have. Two weeks ago I went to the hospital for some tests, I am not taking any Rx drugs or anything. I had a severe headache and they gave me for first line morphine injection.It did not even feel it work. I guess I have a resistance against it from years past.When I needed it the most it was no longer there. I know now I should had been honest, then the headache would had been gone. The same thing for you, a little may not work any more then you need more, and more to feel the way you used to. Damn !! You now have OD. So much about me. I hope that you make the right choice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
Posted 23 Oct 2009 • 3 answers
Posted 22 Jan 2010 • 3 answers
Posted 19 Aug 2010 • 1 answer
Suboxone - Hi guys I am new to the group, I just started taking suboxine today at 5pm and it seemed?
Posted 22 Dec 2011 • 7 answers